MAUDE Adverse Event Report: COVIDIEN 4037 KERLIX LAP 8X32 STR 5'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN 4037 KERLIX LAP 8X32 STR 5'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 4037
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that at the time of opening the trays, they realized that instead of five units per tray there were six.

Brand Name
4037 KERLIX LAP 8X32 STR 5'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key9531763
Report Number1018120-2019-00395
Device Sequence Number411338
Product Code GDY
UDI-Device Identifier10884527020843
UDI-Public10884527020843
Combination Product (Y/N)N
Initial Reporter CountryPM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4037
Device Catalogue Number4037
Device Lot Number19D092162
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date12/30/2019
Patient Sequence Number1